Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 251, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Sep 2, 2011, 6:30 PM CDT for Morton County, Stanton County, Kansas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2011, 6:30 PM CDT (23:30 UTC)
- Expired
- Sep 2, 2011, 7:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Morton County, KS, Stanton County, KS
The radar
The Dodge City radar (KDDC), 159 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 7:00 PM CDT | HAIL 1 | 9 S Manter, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2576 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
920 WUUS53 KDDC 022330 SVRDDC KSC129-187-030015- /O.NEW.KDDC.SV.W.0251.110902T2330Z-110903T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 630 PM CDT FRI SEP 2 2011 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN MORTON COUNTY IN SOUTHWEST KANSAS... SOUTHERN STANTON COUNTY IN SOUTHWEST KANSAS... * UNTIL 715 PM CDT * AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A PAIR OF SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED 9 MILES SOUTH OF MANTER...AND MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... BIG BOW... MAINLY RURAL AREAS OF NORTHWESTERN MORTON AND SOUTHERN STANTON COUNTIES. THIS SEVERE THUNDERSTORM WARNING REPLACES THE PREVIOUS WARNING FOR SOUTHEAST STANTON COUNTY. AT 625 PM...QUARTER SIZE HAIL WAS REPORTED 6 MILES SOUTHEAST OF JOHNSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3757 10153 3740 10153 3725 10203 3741 10204 TIME...MOT...LOC 2327Z 237DEG 11KT 3740 10187 WIND...HAIL 60MPH 1.00IN $$ RUSSELL
2 follow-up statements
406 WWUS53 KDDC 030000 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 700 PM CDT FRI SEP 2 2011 KSC129-187-030015- /O.CON.KDDC.SV.W.0251.000000T0000Z-110903T0015Z/ STANTON KS-MORTON KS- 700 PM CDT FRI SEP 2 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN MORTON AND SOUTHWESTERN STANTON COUNTIES UNTIL 715 PM CDT... AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTHWEST OF RICHFIELD...AND MOVING NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHWESTERN MORTON AND SOUTHWESTERN STANTON COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3750 10176 3736 10167 3725 10203 3741 10204 TIME...MOT...LOC 0000Z 234DEG 12KT 3738 10187 WIND...HAIL 60MPH 1.00IN $$ RUSSELL
123 WWUS53 KDDC 030012 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 712 PM CDT FRI SEP 2 2011 KSC129-187-030022- /O.EXP.KDDC.SV.W.0251.000000T0000Z-110903T0015Z/ STANTON KS-MORTON KS- 712 PM CDT FRI SEP 2 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORTON AND SOUTHWESTERN STANTON COUNTIES WILL EXPIRE AT 715 PM CDT/615 PM MDT/... THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3750 10176 3736 10167 3725 10203 3741 10204 TIME...MOT...LOC 0012Z 234DEG 12KT 3740 10183 $$ RUSSELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 3:36 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Sep 2, 3:36 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 336 PM CDT FRI SEP 2 2011 .DISCUSSION... DAYS 1-2... A COLD FRONT EXTENDED FROM NEAR WAKEENEY SOUTHWEST THROUGH SCOTT CITY, LAKIN AND JOHNSON AT 19Z. THE FRONT WAS SHOWING SOME SLOW SOUTHWARD MOVEMENT ACROSS FAR SOUTHWEST KANSAS. THE 12Z UPPER AIR ANALYSIS SHOWED AN UPPER LEVEL JET EXTENDING FROM SOUTHERN HUDSON BAY BACK INTO EASTERN WYOMING. THIS PUT THE AREA FROM WESTERN NEBRASKA INTO NORTHWEST KANSAS AND NORTHEAST COLORADO UNDER THE RIGHT ENTRANCE REGION WHICH HELPED SUSTAIN A BAND OF WIDELY SCATTERED SHOWERS AND THUNDERSTORMS IN THAT AREA THROUGH THE MORNING AND EARLY AFTERNOON. ALSO OF NOTE, THE WATER VAPOR IMAGERY WAS SHOWING AN AREA OF SOMEWHAT BETTER MID/UPPER LEVEL MOISTURE MOVING OUT OF THE ROCKIES INTO WESTERN KANSAS THIS AFTERNOON. AS THESE FEATURES CONTINUE TO MOVE EAST THROUGH THE CENTRAL HIGH PLAINS INTO THIS EVENING, WE SHOULD SEE ADDITIONAL THUNDERSTORMS MOVING OUT OF THE FRONT RANGE AND/OR DEVELOPING ALONG THE FRONT. THE MODELS ARE ALL IN PRETTY GOOD AGREEMENT WITH THIS IDEA AND THE HRRR HAS BEEN HINTING AT A CLUSTER OF STORMS TRACKING ACROSS WEST CENTRAL AND SOUTHWEST KANSAS THIS EVENING. THE PREVIOUS FORECAST HAD A MENTION OF THIS BUT GIVEN THE LOCATION OF THE FRONT AND CURRENT VISIBLE SATELLITE TRENDS, WILL ADJUST THE LOCATION OF THE THUNDERSTORMS CHANCES A LITTLE FARTHER SOUTH. THUNDERSTORM CHANCES SHOULD DIMINISH LATER TONIGHT AS THE UPPER LEVEL JET DYNAMICS MOVE EAST OF THE REGION. A STRONG UPPER LEVEL SHORTWAVE WAS TRACKING SOUTHEAST ACROSS SOUTHERN ALBERTA THIS AFTERNOON AND WILL MOVE OUT ALONG THE US/CANADIAN BORDER INTO THE WESTERN GREAT LAKES BY SATURDAY AFTERNOON. THE REGION WILL AGAIN COME UNDER THE RIGHT ENTRANCE REGION OF THE UPPER LEVEL JET ASSOCIATED WITH THIS WAVE. IN ADDITION, A LOW LEVEL BAROCLINIC ZONE WILL BE SAGGING SOUTH ACROSS WESTERN KANSAS. THIS PLUS SOME BETTER LOW LEVEL MOISTURE BEHIND THE FRONT SHOULD HELP PRODUCE SCATTERED THUNDERSTORMS ACROSS SOUTHWEST KANSAS DURING THE DAY WITH THE AREA OF PRECIPITATION GRADUALLY SHIFTING SOUTH OF THE AREA SATURDAY NIGHT. SUNDAY COULD START OUT PARTLY CLOUDY BUT EXPECT SKIES TO BECOME SUNNY AS MID LEVEL CYCLONIC FLOW BUILDS INTO THE CENTRAL PLAINS AS THE DAY GOES ON. HIGH TEMPERATURES ON SATURDAY WILL BE PROBLEMATIC GIVEN SOME UNCERTAINTIES ABOUT HOW QUICKLY THE FRONT PROGRESSES SOUTH AND THE AMOUNT OF CLOUD COVER. HAVE BACKED OFF ON SATURDAYS HIGH TEMPERATURES CLOSER TO BUT STILL ABOVE MOS GUIDANCE. SUNDAY SHOULD SEE SOME OF THE COOLEST DAYTIME HIGH TEMPERATURES AROUND SOUTHWEST KANSAS SINCE MID JUNE. DAYS 3-7... NOT MUCH CHANGE MADE TO THE EXTENDED PERIOD. THE OVERALL PATTERN IS MUCH COOLER TEMPERATURES THROUGH NEXT WEEK. MONDAY: THE UPPER AIR PATTERN WILL FAVOR NORTHERLY FLOW WITH A TROUGH LOCATED ACROSS THE SOUTHEASTERN UNITED STATES AND RIDGING OVER THE SOUTHERN ROCKIES. AT THE SURFACE, A COOL HIGH PRESSURE CENTER WILL BE SETTLED FROM KANSAS TOWARDS THE UPPER MIDWEST. 850 HPA TEMPERATURES WILL BE IN THE TEENS EXCEPT NEAR 20 DEG C TOWARDS THE COLORADO BORDER. THE GUIDANCE IS STILL COMING IN COOLER AND OUR NEIGHBORS HAVE GONE COOLER AS WELL. AS A RESULT, DROPPED TEMPERATURES (BOTH HIGHS AND LOWS A DEGREE OR SO). MONDAY WILL START OUT NICE WITH LOWS IN THE LOWER 50S. WOULD NOT BE SURPRISED TO SEE A FEW AREAS IN THE U40S. THESE FALL LIKE TEMPERATURES ARE CERTAINLY WELCOME AFTER 54 DAYS OF 100+ IN DODGE CITY. HIGHS WITH BE PLEASANT AND IN THE MID TO UPPER 70S. MAYBE SOME OF THOSE WHO STILL HAVE GREEN TOMATOES WILL FINALLY GET THE FRUIT TO RIPEN. TUESDAY: THE UPPER LEVEL TROUGH WILL BEGIN TO ADVECT NORTHEAST CLOSER TO THE OHIO RIVER VALLEY AND WITH A FLATTER 500 HPA RIDGE CLOSER TO KANSAS. SOME THUNDERSTORMS COULD FORM ACROSS COLORADO BUT SHOULD REMAIN OUT OF KANSAS WITH A CAPPED ATMOSPHERE/LOW INSTABILITY ACROSS MY AREA. MAX TEMPERATURES WILL BE SLIGHTLY WARMER (A DEGREE OR TWO) AND GENERALLY AROUND 80 WITH LOWS IN THE LOWER 50S DEG F. WEDNESDAY: WEDNESDAY THE MODELS ARE INDICATED THE WEAKENING OF THE UPPER LEVEL RIDGE AND A WEAK MID LEVEL DISTURBANCE FORMING. THUNDERSTORMS COULD MOVE CLOSER TO THE KANSAS/COLORADO BORDER. FORECAST SOUNDINGS SHOW MEAGER INSTABILITY SO WILL LEAVE SLIGHT POPS UNCHANGED FOR NOW. LOW 80S FOR MAXES AND 50S FOR MINS ARE EXPECTED. THURSDAY THROUGH SATURDAY: A DRY FORECAST IS EXPECTED AS AN UPPER LEVEL LOW REMAINS EAST OF KANSAS AND UPPER LEVEL RIDGING PREVAILS ACROSS THE NORTHERN HIGH PLAINS. THIS WILL PUT WESTERN KANSAS A IN DRY NORTHEAST FLOW PATTERN ALOFT. TEMPERATURES WILL MODERATE THROUGH THIS PERIOD AND COULD FLIRT CLOSER TO 90 FOR HIGHS AND U50S BY THE END OF THE PD. -SUGDEN && .AVIATION... FOLLOWED THE NAM AND THE PREVIOUS TAFS FOR THE 18Z TAF ISSUANCE. SEEMS THAT CONVECTION WOULD FIRE TO THE WEST AND NORTH VERSUS FURTHER SOUTH AS TO WHAT THE GFS IS ADVERTISING. KEPT CB GROUPS IN FOR KHYS AND KGCK THIS AFTERNOON AND EVENING. OTHERWISE, VFR CIGS WILL CONTINUE THROUGH THE PERIOD. -SUGDEN && .FIRE WEATHER... RED FLAG CONDITIONS WILL BE MET FOR A FEW MORE HOURS THIS AFTERNOON IN A NARROW CORRIDOR FROM LIBERAL, CIMARRON AND JETMORE EAST TO KINSLEY AND COLDWATER AS SOUTH TO SOUTHWEST WINDS CONTINUE TO GUST UP TO AROUND 25 TO 30 MPH AND RELATIVE HUMIDITY LEVELS CONTINUE TO BOTTOM OUT AROUND 12-15 PERCENT. CONDITIONS SHOULD BE IMPROVING BY AROUND OR SHORTLY AFTER 7 PM THIS EVENING. && .PRELIMINARY POINT TEMPS/POPS... DDC 70 88 54 75 / 20 40 40 10 GCK 64 86 53 74 / 30 40 30 10 EHA 65 87 54 74 / 20 40 40 10 LBL 69 91 56 75 / 10 40 40 10 HYS 66 84 51 73 / 20 40 20 0 P28 72 97 59 78 / 10 40 40 10 && .DDC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ064-077>080- 086>089. && FN02/36/36
Hazardous weather outlook, Sep 2, 12:44 PM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1244 PM CDT FRI SEP 2 2011 KSZ030-031-043>046-061>066-074>081-084>090-031745- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1244 PM CDT FRI SEP 2 2011 /1144 AM MDT FRI SEP 2 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM CDT FOR SEWARD...GRAY...MEADE...HODGEMAN...FORD...CLARK...EDWARDS...KIOWA AND COMANCHE COUNTIES. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS AREAS NORTH OF JOHNSON CITY TO GREAT BEND. WIND GUSTS UP TO 50 MPH AND HEAVY RAIN WILL BE THE MAIN CONCERN WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL MOVE THROUGH THE AREA SATURDAY INTO SUNDAY MORNING BRINGING A CHANCE OF THUNDERSTORMS. A FEW STORMS MAY BECOME STRONG TO MARGINALLY SEVERE WITH WIND GUSTS UP TO 60 MPH...SMALL HAIL...AND HEAVY RAIN BEING THE MAIN CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Special weather statement, Sep 2, 4:45 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 445 PM CDT FRI SEP 2 2011 KSZ075-022230- GRANT- 445 PM CDT FRI SEP 2 2011 ...SIGNIFICANT WEATHER ADVISORY FOR GRANT COUNTY... AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ULYSSES...MOVING NORTHEAST AT 20 MPH. WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3773 10122 3741 10110 3739 10153 3754 10152 TIME...MOT...LOC 2145Z 239DEG 12KT 3751 10138 RUSSELL
Local storm report, Sep 2, 5:09 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
509 PM CDT FRI SEP 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST 2 NW ULYSSES 37.60N 101.38W
09/02/2011 M60 MPH GRANT KS MESONET
&&
MRUSSELLSpecial weather statement, Sep 2, 5:21 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 521 PM CDT FRI SEP 2 2011 KSZ084-022300- MORTON- 521 PM CDT FRI SEP 2 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORTON COUNTY... AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RICHFIELD...MOVING NORTHEAST AT 20 MPH. WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3738 10158 3713 10157 3709 10198 3734 10195 TIME...MOT...LOC 2222Z 244DEG 14KT 3723 10180 RUSSELL
Special weather statement, Sep 2, 5:56 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 556 PM CDT FRI SEP 2 2011 KSZ074-075-084-085-022345- GRANT-MORTON-STANTON-STEVENS- 556 PM CDT FRI SEP 2 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORTON...NORTHWESTERN STEVENS...SOUTHERN STANTON AND WESTERN GRANT COUNTIES... AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF STRONG THUNDERSTORMS FROM AROUND RICHFIELD THROUGH ULYSSES. THE INDIVIDUAL STORMS WERE MOVING NORTHEAST AT 15 MPH. WINDS AROUND 50 MPH ARE POSSIBLE WITH ANY OF THESE STORMS. LAT...LON 3770 10133 3743 10120 3711 10204 3743 10203 TIME...MOT...LOC 2255Z 241DEG 13KT 3746 10157 RUSSELL
Local storm report, Sep 2, 6:03 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
603 PM CDT FRI SEP 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 4 NW HICKOK 37.60N 101.29W
09/02/2011 GRANT KS TRAINED SPOTTER
SPOTTER REPORTED A SNAPPED POWER POLE 3 MILES EAST OF
ULYSSES ON ROAD M JUST OFF OF HIGHWAY 160.
&&
MSCOTTLocal storm report, Sep 2, 6:27 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
627 PM CDT FRI SEP 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL 6 SE JOHNSON CITY 37.50N 101.69W
09/02/2011 E1.00 INCH STANTON KS PUBLIC
&&
MSCOTTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 12:40 PM CDT | Red Flag Warning | DDC | Clark, Comanche, Edwards, Ford, Gray, Hodgeman and 3 more | 6 hr |
| Sep 2, 4:45 PM CDT | Special Weather Statement | DDC | Grant | 45 min |
| Sep 2, 5:14 PM CDT | Severe Thunderstorm Warning | DDC | Grant | 38 min |
| Sep 2, 5:21 PM CDT | Special Weather Statement | DDC | Morton | 39 min |
| Sep 2, 5:56 PM CDT | Special Weather Statement | DDC | Grant | 49 min |
| Sep 2, 6:03 PM CDT | Severe Thunderstorm Warning | DDC | Stanton | 42 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.